# SDR ACE020604

- Difficulty date: February 6, 2004
- Submitted: February 7, 2004
- Operation: Air carrier
- Aircraft: N9957M
- Make and model: Cessna 207A
- Aircraft serial: 20700764
- Aircraft time: 16,195 hours
- Engine: Cont IO520F
- Engine time: 7,886 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Condition: Spinning
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT TWO AIR DRIVEN GYROS BEGAN SPINNING AND THE ENGINE RPM INCREASED TO ABOVE RED LINE.  WHEN UNABLE TO REDUCE RPM WITH PROP CONTROL, RETURNED TO THE AIRPORT.  GROUND CHECKS COULD NOT DUPLICATE THE RPM PROBLEM.
